Ask an expert
Question

26 Nov 2011

pain all over body to my touch
Pain when I touch my body of scratch. It''s all over. Could this be due to stopping taking thyroid tablets? Or what else could it be. Pain quiet bad
Answer 206 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Chrissi

Hypothyroidism can cause severe body aches. It is possible that your symptoms are due to the fact that you have stopped taking your thyroid medication. Rather discuss your symptoms and your reason for wanting to stop the medication with your doctor. Blood tests should be done, in order to establish your thyroid levels.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20031 votes
Vote